About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 802324, 2 pages
http://dx.doi.org/10.1155/2013/802324
Editorial

Fractional Differential Equations 2012

1School of Mathematical Sciences, Queensland University of Technology, P.O. Box 2434, Brisbane, QLD 4001, Australia
2Department of Mechanical Engineering and Energy Processes, Southern Illinois University, Carbondale, IL 62901, USA
3Department of Mathematics, The University of Jordan, Amman 11942, Jordan
4School of Mathematics, Cardiff University, Cardiff CF2 4YH, UK
5Department of Engineering Mechanics, Hohai University, Xikang Road No. 1, Nanjing, Jiangsu 210098, China

Received 8 January 2013; Accepted 8 January 2013

Copyright © 2013 Fawang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fawang Liu, Om P. Agrawal, Shaher Momani, Nikolai N. Leonenko, and Wen Chen, “Fractional Differential Equations 2012,” International Journal of Differential Equations, vol. 2013, Article ID 802324, 2 pages, 2013. doi:10.1155/2013/802324